# SDR 07FDEA04560

- Difficulty date: October 10, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX511002N566
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 377-440, LBL 24.75, SEAT TRACK REPLACED PER CUSTOMER REQUEST.  REMOVED SEAT TRACK ASSY AT FS 377-440, LBL 24.75 IAW SRM 51-40-02.  FABRICATED NEW SEAT TRACK ASSY ON MAE FAB SHOP TRAVELER NR T7/704366 AND SRM 51-10-02.  PART NUMBER OF FABRICATED SEAT TRACK ASSY IS FX-51-10-02-N566.  LOCATED AND DRILLED, FABRICATED SEAT TRACK ASSY IAW SRM 51-40-02.  TREATED AND PRIMED SEAT TRACK ASSY IAW SRM 51-20-02.  INSTALLED SEAT TRACK ASSY IAW SRM 51-40-02, CENTER ROW ONLY.  RCB MODIFICATION WORK CARD NR 118350472RCB WILL INSTALL REMAINDER OF FASTENERS IN THE FLANGES OF THE SEAT TRACK AS THAT MOD PROGRESSES.
